# SDR CALA2015062400527

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 67,900 hours, 17,249 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ratio Changer
- Part number: 3800022107
- Part serial: 0883
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 8279019, LT HYD QTY LOW IN FLIGHT.  FOUND RUDDER RATIO CHANGER LEAKING.  R & R SAME IAW MM 27-21-13.  OPERATIONS & LEAK CHECKED GOOD.
